The weight inequalities on Reich type theorem in \(b\)-metric spaces

Volume 19, Issue 1, pp 51--57 http://dx.doi.org/10.22436/jmcs.019.01.07 Publication Date: March 06, 2019       Article History

Authors

Zoran D. Mitrović - Nonlinear Analysis Research Group, Ton Duc Thang University, Ho Chi Minh City, Vietnam. Hassen Aydi - Department of Mathematics, College of Education in Jubail, Imam Abdulrahman Bin Faisal University, P. O. 12020, Industrial Jubail 31961, Saudi Arabia. Mohd Salmi Md Noorani - School of mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM, Selangor Darul Ehsan, Malaysia. Haitham Qawaqneh - School of mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM, Selangor Darul Ehsan, Malaysia.


Abstract

In this note, we give a generalization of the Reich type theorem in \(b\)-metric spaces by using weight inequalities. Here, the existence of nonunique fixed points is ensured. Other known fixed point results in the literature are derived.


Keywords


MSC


References